# SDR AALA202208027557

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 70,400 hours, 32,185 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 BLEED ABNORMAL PRESSURE ON TAKE OFF. AIRCRAFT AIR INTERRUPTED BACK TO DFW. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
